# SDR FDEA201905041007

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11F
- Aircraft serial: 48454
- Aircraft time: 102,303 hours, 20,211 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Cylinder
- Part number: ARG73765517
- Part serial: FX0003
- Condition: Failed
- Location: Lt Mlg
- Part time: 47,356 hours, 16,573 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 2 HRS INTO FLIGHT RECIEVED LVL-1 HYD  3 ELEV OFF ALERT WITH HYDRAULIC QUANTITY OF 4.9 GAL. QTY LEVEL CONTINUED TO DROP SLOWLY UNTIL SYSTEM DEPRESSURIED AS A RESULT OF QTY TRIGGERING THE HYD 3 OFF ALERT UPON CONFIGURING WE LOST ALL HYD FLUID RESULTING IN HYD 3 FAIL ALERT. COMPLIED WITH QRH LANDING UNEVENTFUL, TOW TO GATE. REPLACED LT MLG RETRACT CYLINDER PER AMM 32-33-20-4. LEAK TEST AND OPERATIONAL CHECK SATISFACTORY. BLEED NR 3 HYD SYSTEM PER AMM 29-03-00-2.
